Advertisement

Aequationes mathematicae

, Volume 92, Issue 6, pp 1195–1200 | Cite as

Correction to: Oscillations of difference equations with several deviated arguments

  • G. E. Chatzarakis
  • S. Pinelas
  • I. P. Stavroulakis
Correction
  • 45 Downloads

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • G. E. Chatzarakis
    • 1
  • S. Pinelas
    • 2
  • I. P. Stavroulakis
    • 3
  1. 1.Department of Electrical and Electronic Engineering EducatorsSchool of Pedagogical and Technological Education (ASPETE)N. Heraklio, AthensGreece
  2. 2.Departamento de Ciências Exactas e NaturaisAcademia MilitarAmadoraPortugal
  3. 3.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations